Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 62, NWS St. Louis, MO

April 26, 2017Iron County, Reynolds County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 26, 2017, 11:55 AM CDT for Iron County, Reynolds County, Missouri. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2017, 11:55 AM CDT (16:55 UTC)
Expired
Apr 26, 2017, 12:45 PM CDT
In force
50 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Iron County, MO, Reynolds County, MO

The radar

The St Louis radar (KLSX), 164 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 11:56 AM CDTHAIL 0.25Ellington, MOSTRONG WINDS ACCOMPANIED THE HAIL, BUT NO DAMAGE TO REPORT.
Apr 26, 12:20 PM CDTHAIL 1Annapolis, MOHAIL APPROACHING QUARTER SIZE AT THE ONSET OF EVENT QUICKLY DIMINISHED IN SIZE THEREAFTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.9 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

558 
WUUS53 KLSX 261655
SVRLSX
MOC093-179-261745-
/O.NEW.KLSX.SV.W.0062.170426T1655Z-170426T1745Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
1155 AM CDT WED APR 26 2017

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Iron County in southeastern Missouri...
  Southeastern Reynolds County in southeastern Missouri...

* Until 1245 PM CDT.

* At 1155 AM CDT, a severe thunderstorm was located near Ellington,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Ellington, Annapolis, Glover, Roselle, Des Arc, Sabula, Chloride,
  Redford and Vulcan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3706 9096 3710 9096 3710 9099 3714 9102
      3714 9103 3717 9103 3717 9106 3718 9107
      3764 9054 3760 9053 3760 9055 3727 9055
      3727 9074 3717 9074 3705 9095
TIME...MOT...LOC 1655Z 230DEG 41KT 3718 9090 

HAIL...1.00IN
WIND...60MPH
 
$$

Carney
3 follow-up statements
520 
WWUS53 KLSX 261710
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1210 PM CDT WED APR 26 2017

MOC093-179-261745-
/O.CON.KLSX.SV.W.0062.000000T0000Z-170426T1745Z/
Iron MO-Reynolds MO-
1210 PM CDT WED APR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHEASTERN IRON AND SOUTHEASTERN REYNOLDS COUNTIES...

At 1209 PM CDT, a severe thunderstorm was located near Annapolis,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Annapolis, Glover, Roselle, Des Arc, Sabula, Chloride, Redford and
Vulcan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3764 9054 3760 9053 3760 9055 3727 9055
      3727 9074 3717 9074 3714 9089 3727 9097
TIME...MOT...LOC 1709Z 229DEG 39KT 3730 9078 

HAIL...1.00IN
WIND...60MPH
 
$$

Carney
795 
WWUS53 KLSX 261724
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1224 PM CDT WED APR 26 2017

MOC179-261734-
/O.CAN.KLSX.SV.W.0062.000000T0000Z-170426T1745Z/
Reynolds MO-
1224 PM CDT WED APR 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN REYNOLDS COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3737 9075 3738 9077 3744 9077 3764 9054
      3761 9053 3760 9054 3760 9055 3727 9055
      3727 9075
TIME...MOT...LOC 1724Z 226DEG 38KT 3740 9068 

$$

MOC093-261745-
/O.CON.KLSX.SV.W.0062.000000T0000Z-170426T1745Z/
Iron MO-
1224 PM CDT WED APR 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT
FOR SOUTHEASTERN IRON COUNTY...

At 1224 PM CDT, a severe thunderstorm was located near Annapolis,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Annapolis, Glover, Des Arc, Sabula, Chloride and Vulcan. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3737 9075 3738 9077 3744 9077 3764 9054
      3761 9053 3760 9054 3760 9055 3727 9055
      3727 9075
TIME...MOT...LOC 1724Z 226DEG 38KT 3740 9068 

HAIL...1.00IN
WIND...60MPH
 
$$

Carney
559 
WWUS53 KLSX 261745
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
1245 PM CDT WED APR 26 2017

MOC093-261755-
/O.EXP.KLSX.SV.W.0062.000000T0000Z-170426T1745Z/
Iron MO-
1245 PM CDT WED APR 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN IRON COUNTY HAS
EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 700 PM CDT for
southeastern Missouri.

LAT...LON 3737 9075 3738 9077 3744 9077 3764 9054
      3761 9053 3760 9054 3760 9055 3727 9055
      3727 9075
TIME...MOT...LOC 1745Z 230DEG 41KT 3753 9049 

$$

Carney

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 10:09 AM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Apr 26, 10:09 AM CDT, 1 hour 46 minutes before
Area Forecast Discussion...Updated
National Weather Service Saint Louis MO
1009 AM CDT Wed Apr 26 2017

.UPDATE...
Issued at 1001 AM CDT Wed Apr 26 2017

Have decided to hold off issuing a Watch product for the ongoing
cell over south central MO. This storm is expected to continue ENE
and impact the southern three counties or so of the CWA and
potentially remain severe thru that area.

Uncertain how far NE this storm will remain severe. However, the
airmass ahead of this cell continues to destabilize but to what
extent is unknown. Still believe another round of potentially
severe storms is possible this afternoon for far srn and sern
portions of the CWA, mainly along and east of a KFAM to KMTO line.

Tilly

&&

.SHORT TERM...  (Through Late Tonight)
Issued at 422 AM CDT Wed Apr 26 2017

Main concern through today will be the potential for severe
thunderstorms and locally heavy rainfall.

Band of showers and thunderstorms is already moving across region
early this morning.  Latest RAP runs are showing some increase in
instability ahead of this line this morning, so there could be a few
strong to possibly severe storms that could produce gusty winds
and some hail as they move east early this morning across the
area. Of concern is how will this precipitation and debris clouds
affect the atmosphere's ability to recover this afternoon.
NAM/GFS are still showing that there will be a limited amount of
CAPE developing ahead of the cold front by mid-late afternoon,
particularly across southeast Missouri into southwest Illinois.
This is where the latest runs of the CAMS have been the most
consistent in showing the development of a line of thunderstorms
this afternoon. Given the deep layer shear of 50+ kts, still think
that a few severe thunderstorms will be possible this afternoon.

Also concerned about locally heavy rainfall as shear vectors become
aligned with low level boundary.  NAM/GFS are showing the upper
trough currently over the High Plains becoming negatively tilted by
late this afternoon and this evening.  PWATS and warm cloud layer
depths will favor heavy rainfall rates, so could see locally heavy
rainfall rates.  Widespread 1-2 inches of rainfall seems likely
through tonight.

Showers and thunderstorms will end from west to east late tonight as
trough lifts off to the east.

Britt

.LONG TERM...  (Thursday through Tuesday)
Issued at 422 AM CDT Wed Apr 26 2017

Thu - Fri

Storm system that is expected to bring SVR WX and decent rains will
be pulling away from the region Thu mrng. Neg tilted short wave will
be mvng thru the cntrl/ern portion of the FA at the beginning of the
prd with some post frontal SHRAs possible across the far ern portion
of the CWA early in the prd. A short wave ridge will build into the
region for later Thu/Thu night which should provide a brief break in
the active pattern. This break will be brief though as the weak high
at the SFC and aloft quickly slide E late Thu night. This will allow
for warm advection to commence again as a ripple in the wrn trof
lifts NE in the broad SW upper flow which will induce a weak SFC low
with precip breaking out late Thu night into Fri. The low is fcst to
move into sthrn Ontario by Fri evng and leave a weak bndry draped
thru the OH R. Valley into the middle MS R. Valley and on to the
sthrn Plains. It is along this bndry that the next round of rain
will focus.

Temps on Thu will be seasonally cool averaging about 5-10 degrees
below normal. There will be a decent temp gradient across the area
on Fri with warm front bisecting the region. Temps should range from
lower 60s in NE MO to the mid 70s across SE MO and sthrn IL.

Fri night - Sun night

The next short wave approaches the region Fri night with a SFC low
dvlpng across TX. Widespread precip is expected to break out along
and S of the residual bndry from the Fri system. The entire system
strengthens thru the day Sat. The upper level system is fcst to move
from the 4-Corners area to the sthrn High Plains while the SFC low
lifts NE to ern OK. Rainfall should be impressive with this system
as well aided by PWATS in excess of 1.5 inches. Widespread totals
of 2-5 inches are expected from NE MO to SE MO with higher totals
possible across the ern Ozarks from Fri night thru Sun night
from. This is on top of the 1-2 inches expected between now and
then.

There will also be plenty of dynamics assocd with this system along
with impressive frontogenesis and moisture convergence along a
tightening baroclinic zone with an impressive 20+ degree temp spread
across the CWA from NW to SE on Sat. The entire system lifts NE Sat
night and Sun with the SFC low tracking thru the CWA reaching ern
IA/NW IL by Sun evng. The warm front is expected to clear the NE FA
by early aftn Sun. Meanwhile the cold front is fcst to push E thru
the aftn with the dry slot overspreading the entire CWA by evng.
Although SPC removed our area from the outlooks for the wknd...I
still think there is the potential for strong to SVR TSTMs in the
warm sector along the northward advancing warm front Sat/Sat
night/Sun and the cold front Sun. Temps in the 70s and Dps in the
upper 50s/lower 60s will combine with lapse rates near 7.5 C/km thru
the wknd to produce SBCAPE/MUCAPE of 1000-1500 J/kg. There certainly
won't be a lack of shear either. SE MO and sthrn IL have the best
chance of seeing the strongest storms thru the wknd. I would think
the threat along the warm front would be elevated supercells Fri
night and again Sat night with hail being the primary threat. SFC
based convection should dvlp Sat aftn/evng along the warm front. SFC
based convection should also dvlp along the cold front Sun aftn. One
mitigating factor will be ongoing convection along the warm front
thru the wknd. Nevertheless...the potential does exist. **Since
writing the AFD earlier in the shift...SPC has since put the sthrn
CWA in a Day 3 (Fri...for potential of elevated convection Fri
night) enhanced risk.**  The low will continue to lift N into sthrn
WI thru the night Sun with wrap around/def zone precip approaching
NE MO by late in the night. Winds in going fcst likely not high
enough thru the wknd.

Significant temp gradient will continue on Sun as warm front doesn't
clear NE CWA until the aftn and CAA already underway across NW FA
behind SFC low.

Mon - Tue

The upper level low is fcst to drift into ern Canada by the middle
of the week. Light rain may brush far nthrn zones Mon as the low
lifts out of the the region. Another brief respite for later Mon/Mon
night into Tue as weak SFC ridge assoc with ridging aloft traverse
the region. The next upper trof approaches for mid week with WAA
precip dvlpng as early as Tue evng. Winds on Mon likely not high
enough either.

Mon will be a windy raw day with a stiff W/NW breeze and temps well
below normal with highs in the mid 50s N to mid 60s S.

2%

&&

.AVIATION...  (For the 12z TAFs through 12z Thursday Morning)
Issued at 712 AM CDT Wed Apr 26 2017

IFR/MVFR ceilings are expected over central and northeast Missouri
as well as west central Illinois including KUIN and KCOU through
tonight. These low ceilings will spread into the St. Louis area
terminals by this afternoon. Showers and scattered thunderstorms
will move across the area during the late morning and afternoon
hours as a cold front moves across the area. The rain will end by
this evening as the front exits the area.

SPECIFICS FOR KSTL: Current VFR conditions will turn MVFR by this
afternoon as showers and thunderstorms move into the terminal. The
showers and thunderstorms will persist through late this afternoon
before ending by this evening.

Britt

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Apr 26, 4:47 AM CDT, 7 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
447 AM CDT Wed Apr 26 2017

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-271000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
447 AM CDT Wed Apr 26 2017

This hazardous weather outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Today and Tonight

A few strong to severe thunderstorms will be possible this
afternoon and into the evening across southeastern Missouri and
southwestern Illinois. Large hail and damaging winds will be the
primary threats. Locally heavy rainfall will also be possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Severe thunderstorms will be possible along and south of Interstate
44 in Missouri and Interstate 70 in Illinois from Friday night
through Sunday. Large hail and damaging winds will be the primary
threats but a few tornadoes will also be possible. Heavy rainfall
is also likely through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today. Spotters are encouraged
to report any severe weather, if observed, to the National Weather
Service.

2%

In the hours before

Local storm report, Apr 26, 7:25 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
725 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     TSTM WND DMG     HOLSTEIN                38.65N 91.17W
04/26/2017                   WARREN             MO   FIRE DEPT/RESCUE

            TREE BLOCKING ROADWAY ON HWY N AT MILL RD.

&&
Local storm report, Apr 26, 8:28 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 AM     TSTM WND DMG     3 SSW FORISTELL         38.77N 90.98W
04/26/2017                   WARREN             MO   FIRE DEPT/RESCUE

            TREE BLOCKING HWY OO EAST OF HWY M.

0415 AM     TSTM WND DMG     3 S WRIGHT CITY         38.79N 91.03W
04/26/2017                   WARREN             MO   FIRE DEPT/RESCUE

            TREE BLOCKING HWY M AT HWY F.

0412 AM     TSTM WND DMG     DUTZOW                  38.61N 90.99W
04/26/2017                   WARREN             MO   FIRE DEPT/RESCUE

            TREE ON FIRE AND POWER LINES DOWN ON HWY TT
            AT HWY 94.

0410 AM     TSTM WND DMG     6 SE JONESBURG          38.78N 91.24W
04/26/2017                   WARREN             MO   FIRE DEPT/RESCUE

            TREE BLOCKING HWY EE AT PENDLETON FOREST RD.

0405 AM     TSTM WND DMG     HOLSTEIN                38.65N 91.17W
04/26/2017                   WARREN             MO   FIRE DEPT/RESCUE

            TREE AND POWER LINES DOWN ON MILL ST ON MILL
            RD.

&&
Local storm report, Apr 26, 8:29 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
829 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 AM     TSTM WND DMG     3 SSW FORISTELL         38.77N 90.98W
04/26/2017                   WARREN             MO   FIRE DEPT/RESCUE

            TREE BLOCKING HWY OO EAST OF HWY M.

0415 AM     TSTM WND DMG     3 S WRIGHT CITY         38.79N 91.03W
04/26/2017                   WARREN             MO   FIRE DEPT/RESCUE

            TREE BLOCKING HWY M AT HWY F.

0412 AM     TSTM WND DMG     DUTZOW                  38.61N 90.99W
04/26/2017                   WARREN             MO   FIRE DEPT/RESCUE

            TREE ON FIRE AND POWER LINES DOWN ON HWY TT
            AT HWY 94.

0410 AM     TSTM WND DMG     6 SE JONESBURG          38.78N 91.24W
04/26/2017                   WARREN             MO   FIRE DEPT/RESCUE

            TREE BLOCKING HWY EE AT PENDLETON FOREST RD.

0405 AM     TSTM WND DMG     HOLSTEIN                38.65N 91.17W
04/26/2017                   WARREN             MO   FIRE DEPT/RESCUE

            TREE BLOCKING ROADWAY ON HWY N AT MILL RD.

0405 AM     TSTM WND DMG     HOLSTEIN                38.65N 91.17W
04/26/2017                   WARREN             MO   FIRE DEPT/RESCUE

            TREE AND POWER LINES DOWN ON MILL ST ON MILL
            RD.

&&
Special weather statement, Apr 26, 10:59 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service St Louis MO
1059 AM CDT WED APR 26 2017

MOZ084-099-261645-
Reynolds MO-Iron MO-
1059 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IRON AND EASTERN
REYNOLDS COUNTIES UNTIL 1145 AM CDT...

At 1059 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Eminence, moving northeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Ellington, Annapolis, Glover, Centerville, Des Arc, Sabula, Chloride,
Corridon, Redford, Vulcan and Lesterville.

This also includes  Taum Sauk Mountain State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3714 9102 3714 9103 3717 9104 3716 9107
      3718 9107 3718 9109 3720 9109 3720 9113
      3725 9112 3726 9116 3731 9116 3732 9118
      3760 9077 3730 9055 3728 9055 3727 9074
      3721 9074 3711 9102
TIME...MOT...LOC 1559Z 236DEG 38KT 3717 9121

Carney
Special weather statement, Apr 26, 11:41 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service St Louis MO
1141 AM CDT WED APR 26 2017

MOZ084-099-261730-
Reynolds MO-Iron MO-
1141 AM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN IRON AND EASTERN
REYNOLDS COUNTIES UNTIL 1230 PM CDT...

At 1140 AM CDT, Doppler radar was tracking a strong thunderstorm near
Van Buren, moving northeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Ellington, Annapolis, Glover, Garwood, Des Arc, Sabula, Chloride,
Redford, Hogan, Vulcan and Lesterville.

This also includes  Taum Sauk Mountain State Park and Clearwater Lake
Recreational Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3705 9096 3710 9096 3710 9102 3717 9103
      3716 9107 3718 9107 3719 9109 3720 9109
      3720 9113 3725 9112 3761 9074 3749 9055
      3728 9055 3727 9074 3717 9074 3717 9075
      3714 9076 3714 9078 3705 9078
TIME...MOT...LOC 1640Z 230DEG 40KT 3709 9106

Carney

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 9:49 PM CDTRiver Flood WarningLSXMarion46 days
Apr 26, 3:34 AM CDTSevere Thunderstorm WarningLSXAudrain, Marion, Monroe, Pike, Ralls41 min
Apr 26, 3:45 AM CDTSpecial Weather StatementLSXCrawford, Franklin, Gasconade, Montgomery, Warren45 min
Apr 26, 10:59 AM CDTSpecial Weather StatementLSXReynolds46 min
Apr 26, 11:41 AM CDTSpecial Weather StatementLSXReynolds49 min
Apr 26, 12:33 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Francois42 min
Apr 26, 1:14 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois46 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.